# SDR DALA2024092609436

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 9,710 hours, 1,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3413 SEAT 6J FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT MISSING. CORRECTIVE ACTION: REPLACED LIGHT ASSY AND WIRE ASSY PER A330 AMM 33-52. (6416132)
